| Model Number |
SC-2318-70 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Fall (1848); Unspecified Respiratory Problem (4464)
| Date of Event |
07/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced lead migration due to a fall.It was noted that lead migration was confirmed through imaging, however, the patient still received good stimulation coverage.
Additional Manufacturer Narrative
Block d.2b; additional applicable product code: qrb.Additional suspect medical device component involved in the event: model number/catalog number: sc-2318-70.Serial number: (b)(6).Batch/lot number: 5004191.Model/catalog description: infinion pro lead kit, 16 contact, 70 cm.Unique identifier (udi) #: (b)(4).